The balanced minimum evolution problem under uncertain data - Archive ouverte HAL Access content directly
Journal Articles Discrete Applied Mathematics Year : 2013

The balanced minimum evolution problem under uncertain data

Abstract

no abstract
No file

Dates and versions

hal-01255523 , version 1 (13-01-2016)

Identifiers

  • HAL Id : hal-01255523 , version 1

Cite

Raffaele Pesenti, Daniele Catanzaro, Martine Labbé. The balanced minimum evolution problem under uncertain data. Discrete Applied Mathematics, 2013, 161 (13-14), pp.1789-1804. ⟨hal-01255523⟩
7 View
0 Download

Share

Gmail Facebook X LinkedIn More